# SDR FDEA201003010566

- Difficulty date: March 1, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 74,213 hours, 25,266 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG RT FAN COWL INNER SKIN IS GOUGED.  REMOVED DAMAGE & APPLIED AN INTERNAL FILLER AND EXTERNAL DOUBLER REPAIR.  SEALED AND PRIMED IAW SRM 54-00-01, FIG 1-A VOL I; SRM 54-31-01, VOL III; SRM 51-71-00, VOL II AND SRM 51-38-01, VOL II.
